# SDR SWAA2013083019747

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65C26701
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE LOWER SKIN PANEL CRACKED.  REPAIRED PANEL IAW EA.
